MathSciNet Relay Station
MathSciNet bibliographic data
MR2566576 (2010m:54030) 54F15 (54H25)
Peláez, Antonio The span for Hausdorff continua. Proc. Amer. Math. Soc. 138 (2010), no. 3, 1113–1120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement